# SDR CWQA20250828001

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N608CL
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5262
- Aircraft time: 4,748 hours, 1,812 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 22150803
- Part serial: 1429
- Condition: Failed
- Location: Zone 100
- Part time: 4,748 hours, 1,812 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED SMOKE AND ELECTRICAL SMELL IN THE COCKPIT COMING FROM LEFT SIDE FLOOR VENTS DURING CRUISE APPROXIMATELY TWENTY MINUTES INTO THE FLIGHT.  CREW DECLARED AN EMERGENCY, BEGAN AN EMERGENCY DESCENT, AND REMOVED ELECTRICAL POWER TO NON-ESSENTIAL CABIN ITEMS (WHICH SMOKE THEN DISSIPATED). CHECKLIST FOLLOWED, UNSCHEDULED LANDING PERFORMED AND LANDED WITHOUT INCIDENT.  MAINTENANCE EVALUATION FOUND FAULTY ENVIRONMENTAL CONTROL SYSTEM (ECS) PACK DURING APU RUNS.  LEFT AIR CYCLE MACHINE WAS SEIZED CAUSING LEFT PACK TEMP HIGH CAS MESSAGE.  LEFT ECS PACK PLACED ON MEL, AIRCRAFT REPOSITIONED TO MAINTENANCE SERVICE CENTER WHERE LEFT ECS PACK IS BEING REPLACED AND CLEARING MEL.
